I started a slow taper of Ativan 2 months ago - was down to 1-1/4 mg from 2 mg taken only once at night. I also take 45 mg Remeron at night. I started these meds 10 years due to extreme panic and anxiety. Have a great life now, great relationship, not much stress so want to get off this medication. After getting down to 1 1/4 mg - I started pulling all nighters a few nights a week - my doc told me to go back up to 1-3/4 mg ativan and to take Melatonin. I took 3 mg melatonin 3 nights - it worked only 2 of the 3 - last night I finally fell asleep at 3:30 AM (after taking another 1 mg of ativan) - I want off this rollercoaters - work full time - 2 kids - and don't know how I am going to get throug this or do I just go with it and take the ativan/remeron as prescribed. I need my sleep. I do breathing , relaxation tapes, etc. and this is just a nightmare for me. Need help!!
Hello stelo, I think the slow taper is about the only way to get off of the ativan. I would stay on the remeron since it has helped you so much. At least til you get off the ativan & then see how you feel. I tried melatonin & was awake all night! had a reverse affect of me , but then I am odd when it comes to some things. Have lots of allergies, & figured I was allergic to it. Benadryl is another thing to try (without the ativan), you can safely take up to 75 mg at bedtime, but start with 25mg. which is how it comes. I use 2 pills or 50mg. & sleep like a baby. Another thing to try is cammonille tea, or sometimes the mix peppermint, cammonille, & melatonin, & it's clled sleepytime tea. No caffeine to keep you awake. I wish you the best, & if you have any other questions or comments please feel it is ok to answer. This is a great support group with lots of different input from people all over the world. Happy sleeping...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2012 • 23 answers
Just spent 4 months tapering off remeron, cekexa and klonopin. It has been a month and I still feel?
Posted 21 Jun 2013 • 4 answers
Posted 28 Nov 2014 • 3 answers
Posted 15 Feb 2017 • 3 answers
Posted 13 days ago • 1 answer